| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer that catheter leaked from the rubber-stopper when picc line was being inserted.Additional information received on (b)(6) 2023: leak discovered during insertion.Catheter securement was stat lock.It was stated the event did not involve an urgent or life threatening medical situation.
Event or Problem Description
It was reported by the customer that catheter leaked from the rubber-stopper when picc line was being inserted.Additional information received on 17 july 2023: leak discovered during insertion.Catheter securement was stat lock.It was stated the event did not involve an urgent or life threatening medical situation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking t-lock assembly was confirmed.The sample was evaluated and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.H3 other text : evaluation findings are in section h.11.